# SDR SWAA2023090787665

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE L/H TRANSITION ANGLE STA 727F-847 HAS CORROSION AROUND VARIOUS FASTENER HOLES. (MARKED)<[01] REMOVED LIGHT SURFACE CORROSION AT L/H TRANSITION ANGLE FROM STA. 727F-847 PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED 0.010 AND REMAINING THICKNESS 0.030. PER SRM 53-00-53-1A-2.;[02] C/W INSP FOR CA 1;[03] REMOVED L/H TRANSITION ANGLE FROM STA. 727+4 TO 847 PER SRM 51-40-02.;[04] DRILLED AND LOCATED R/H TRANSITION ANGLE FROM STA.727+4 TO 847 PER SRM 51-40-05.;[05] DRILLED AND LOCATED L/H TRANSITION ANGLE FROM STA.727+4 TO 847 PER SRM 51-40-05.;[06] ITEM # 4 ENTERED IN ERROR.;[07] INSPECTED THE WORK PERFORMED ON C/A #3 AND #5; NO DEFECTS NOTED.;[08] OK TO INSTALL THE L/H TRANSITION ANGLE FROM STATION 727 +4' TO STATION 847.;[09] INSTALLED L/H TRANSITION ANGLE FROM STATION 727+4 TO STATION 847 PER SRM 51-40-02;[10] VERIFIED C/A # 9 : THINH PHAM (TECHNICIAN); 18-AUG-2023 06:38 UTC INSTALLED L/H TRANSITION ANGLE FROM STATION 727+4 TO STATION 847 PER SRM 51-40-02
